# SDR 98ZZZM145

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 2434 · DC Generator-Alternator
- Part: Ecu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 4 - IN CRUISE FLIGHT, NR 1 GEN OFF LIGHT CAME ON.  VOLT/FREQENCY ZERO.  FOLLOWED ABNORMAL PROCEDURES AND RESET NR 1 GEN.  VOLT/FREQS OK.  4 MINUTES LATER NR 1  GEN DROPPED OFF LINE AGAIN.  FOUND NR 1 DC BUS TIE RCCB CLOSED, REPLACED RCCB AND NR 1 ECU, RUN 1 AND 3 PARALLEL AND PARALLEL GEN CHECK OK.  (M)
